# SDR C2XA09RI063

- Difficulty date: March 21, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 18,193 hours, 9,669 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 01888
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 18,193 hours, 9,669 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2679 - RIC - FLIGHT CREW REPORTED FLUCTUATION IN CABIN RATE (0 TO MINUS 100 FPM) ON DESCENT.  RIC MX REMOVED AND REPLACED RT PNEUMATIC OUTFLOW VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
